B-Vitamins and DHEA
Sep 3, 2003
What is the HIV'ers recommended daily max for B vitamins? Are B vitamins or DHEA likely to exacerbate insomnia?
Response from Mr. Vergel
DHEA may boost your energy, so it can affect your sleep cycle. B vitamins tend to have a calming effect in many, so I do not think they may affect sleep. There are no set recommendations for people with HIV. Some researchers are using 100 mg of B-1, B-2, 1000 micrograms of B-12, no more than 300 mg of B-6 a day. Selenium at 200 micrograms a day is also important along with 400 unit of Vitamin E for glutathione production. You may want to visit www.daair.org for detailed info on vitamins and HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots Could I Have Acute HIV Infection
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Will A Cbc Count Tell If You Have An Std?
- Acute Hiv Symptoms Tongue White Spots
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.